I feel tightness in my feet.More tightness is in the left feet. there is a mild swelling in feet.Tightness is felt whenever i try to be aware of my feet. Trhere is slight numbness in both the feet.
I am 78.I have no diabetes,: no iron deficiency: no B12 deficiency; Reflexes are normal on physical neurological examination. It is not pain. I can walk without any pain,just small distances.This is since last 5 yrs.Exercises, yoga, and many alternatice therapies, holistice therapy are tried.Any advice will be appriciated.
Welcome to the forum!
The swelling and numbness of feet could be due to water retention as in low protein in blood, kidney problems, heart problems, pressure on the dorsal aorta, severe anemia, deep vein thrombosis, liver diseases etc. It could be due to hypothyroidism too. Diabetes Mellitus too can cause similar symptoms. I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind. You can refer to this link for a complete list of possible causes for ankle, leg and feet swelling: http://en.diagnosispro.com/differential_diagnosis-for/bilateral-leg-edema-swelling/39352-154.html
Many thanks for the quick response. I did visit the website you recommended. However it is too difficult to understand for a layman Anyway I shall consult my doctor. I do have hypothyrodism. I take 100 mg. of thyroxin. since last 20years. this is a genitic problem. I do get T3 T4 Tsh done on and off. I got it done before 6 months.Findings were normal.Thank you again for your quick response.
Thanks for keeping me posted!
Please do not worry about all the medical details. It was only for further information. If you have hypothyroidism, then do consult the specialist regarding your foot problem. Also test for diabetes, anemia, kidney and heart problems if need be. It could also be a simple case of age related osteoarthritis. As you can understand a confirmed diagnosis is impossible on net.
Please discuss this with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.